How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Eye
Satisfied Customers: 55206
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Eye Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

My name is ***** ***** and my right eyelid has been tugging

Customer Question

Hi my name is ***** ***** and my right eyelid has been tugging for about 3 months now, its not a common twitch but you can see it moving sideways when it does it. It started only doing it several times a day to now every several minutes. I am 45 and have astigmatisms in both eyes my current prescription is good. I have no other symptoms with my face or pain related. It also starts very soon after I get up in the morning.
JA: Thanks. Can you give me any more details about your issue?
Customer: i cant think of any other details other than what i gave you. sorry maybe you can help
JA: OK got it. Last thing — Eye Doctors generally expect a deposit of about $18 to help with your type of question (you only pay if satisfied). Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 1 year ago.
Category: Eye
Expert:  Dr. Phil, MD replied 1 year ago.

Thanks for this question

Do you have any other related medical issues?

Customer: replied 1 year ago.
No I do not have any other medical issues, I also am not taking any medications.
Expert:  Dr. Phil, MD replied 1 year ago.

this is known as blepharospasm

It is very common and generally benign

There are many meds that can help

I would try flexeril or cogentin

Expert:  Dr. Phil, MD replied 1 year ago.

Please don't forget a positive rating. I appreciate it. :)

If you have more questions, just reply